# SDR SIMA201026603

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 21,515 hours, 19,030 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 5096
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4145 THE CREW REPORTED, RECEIVED A FLAP FAIL CAUTION MESSAGE WHILE BEING VECTORED FOR APPROACH.  FLAPS WERE IN THE FULL UP POSITION AS VERIFIED BY AN AA PILOT SITTING IN THE CABIN.  THE CENTRAL MAINTENANCE COMPUTER MESSAGE WAS, FLAP ELEC UNIT FAIL.  THE CAPTAIN DECLARED AN EMERGENCY AND THE CREW CALLED CRASH, FIRE AND RESCUE AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT IAW EMB 140 AMM 27-53-02 OPS.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 27-53-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
